SYMMETRICAL RELATIONS AND MODULE SPACES

A DIJKSMA, HSV DESNOO, AV STRAUS

    Research output: Contribution to journalArticleAcademicpeer-review

    Abstract

    We study module spaces for linear relations (multi-valued operators) in a Hilbert space. The defect spaces are not required to be finite-dimensional. In particular we pay attention to module spaces for symmetric relations.

    Original languageEnglish
    Pages (from-to)154-165
    Number of pages12
    JournalIntegral equations and operator theory
    Volume18
    Issue number2
    Publication statusPublished - Feb-1994

    Cite this